Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 118, NWS Atlanta, GA

June 17, 20165 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2016, 5:49 PM EDT for 5 counties in Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 5:49 PM EDT (21:49 UTC)
Expired
Jun 17, 2016, 6:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:10 PM EDTTSTM WND DMGEastman, GAAT LEAST 2 TREES AND POWER LINES DOWN AT 5TH ST AND OAK ST AND 9TH ST AND EASTMAN RD. ALSO STATED MANY REPORTS OF TREES DOWN ACROSS EASTMAN AND SURROUNDING AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WUUS52 KFFC 172149
SVRFFC
GAC023-091-175-271-309-172230-
/O.NEW.KFFC.SV.W.0118.160617T2149Z-160617T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BLECKLEY COUNTY IN CENTRAL GEORGIA...
  DODGE COUNTY IN CENTRAL GEORGIA...
  WHEELER COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN TELFAIR COUNTY IN CENTRAL GEORGIA...
  SOUTHERN LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 549 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CHESTER TO NEAR COCHRAN...MOVING SOUTHEAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCRAE...COCHRAN...EASTMAN...ALAMO...HELENA...CHESTER...GLENWOOD...MILAN...
  CADWELL...SCOTLAND...CHAUNCEY...RENTZ...UNION...YONKERS...GRESSTON...
  DUBOIS...LITTLE OCMULGEE STATE PARK...RODDY...GODWINSVILLE AND ACHORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3204 8327 3216 8332 3218 8329 3223 8335
      3226 8336 3227 8335 3230 8338 3237 8341
      3240 8304 3227 8275 3215 8261 3213 8263
      3210 8261 3206 8261 3198 8298
TIME...MOT...LOC 2149Z 306DEG 41KT 3238 8309 3233 8338 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
552 
WWUS52 KFFC 172207
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT FRI JUN 17 2016

GAC023-172217-
/O.CAN.KFFC.SV.W.0118.000000T0000Z-160617T2230Z/
BLECKLEY GA-
607 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BLECKLEY COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3204 8327 3216 8332 3218 8329 3223 8335
      3226 8329 3229 8328 3232 8316 3236 8295
      3227 8275 3215 8261 3213 8263 3210 8261
      3206 8261 3198 8298
TIME...MOT...LOC 2207Z 302DEG 28KT 3225 8289 3220 8318 

$$

GAC091-175-271-309-172230-
/O.CON.KFFC.SV.W.0118.000000T0000Z-160617T2230Z/
DODGE GA-WHEELER GA-TELFAIR GA-LAURENS GA-
607 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR DODGE...WHEELER...NORTHWESTERN TELFAIR AND SOUTHEASTERN LAURENS
COUNTIES...

AT 607 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF ALAMO TO EASTMAN...MOVING
SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCRAE...EASTMAN...ALAMO...HELENA...GLENWOOD...MILAN...CADWELL...SCOTLAND...
CHAUNCEY...UNION...LITTLE OCMULGEE STATE PARK...GODWINSVILLE...ACHORD...
FIVE POINTS...CEDAR GROVE...JAY BIRD SPRINGS...GRESSTON AND PLAINFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3204 8327 3216 8332 3218 8329 3223 8335
      3226 8329 3229 8328 3232 8316 3236 8295
      3227 8275 3215 8261 3213 8263 3210 8261
      3206 8261 3198 8298
TIME...MOT...LOC 2207Z 302DEG 28KT 3225 8289 3220 8318 

HAIL...1.00IN
WIND...60MPH
 
$$
294 
WWUS52 KFFC 172219
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 PM EDT FRI JUN 17 2016

GAC091-175-271-309-172230-
/O.CON.KFFC.SV.W.0118.000000T0000Z-160617T2230Z/
DODGE GA-WHEELER GA-TELFAIR GA-LAURENS GA-
619 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL DODGE...WHEELER...NORTHWESTERN TELFAIR AND SOUTHEASTERN
LAURENS COUNTIES...

AT 619 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALAMO TO NEAR CHAUNCEY...MOVING SOUTHEAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCRAE...EASTMAN...ALAMO...HELENA...GLENWOOD...MILAN...SCOTLAND...CHAUNCEY...
UNION...LITTLE OCMULGEE STATE PARK...GODWINSVILLE...ACHORD...FIVE POINTS...
CEDAR GROVE AND JAY BIRD SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3213 8331 3222 8306 3231 8283 3227 8275
      3215 8261 3213 8263 3210 8261 3206 8261
      3198 8298 3204 8327
TIME...MOT...LOC 2219Z 306DEG 41KT 3219 8279 3214 8308 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:14 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 17, 5:14 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
514 PM EDT FRI JUN 17 2016

.UPDATE...
Updated to remove numerous counties from the watch...mainly
counties along and north of a Carroll... Coweta... Pike...
Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and
Jefferson line. Strong to severe storms will continue to push
across the rest of Central GA into the early evening hours. Main
threat continues to be damaging winds and frequent lightning.

39

&&

.PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/

UPDATE...
Updated to remove numerous counties from the watch...mainly
counties along and north of a Polk... Paulding... Douglas...
Fulton... Clayton... Henry... Newton... Morgan... Green and
Taliaferro line. Strong to severe storms continue to develop
ahead of a front and this threat is expected to continue across
Central GA into at last early to mid evening. The main threats
are damaging wind gusts up to 70 mph... large hail and frequent
lightning.  /39

PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/

SHORT TERM /Tonight through Saturday Night/...
Frontal boundary drifting through north GA this afternoon as the
upper short wave circulates over the Carolinas. Convection
continues to develop along the boundary with the air mass very
unstable due to high dew points and hot temperatures...yielding
capes of around 3000. Expect this boundary to continue to drift
into central GA during the night with severe possible for the next
several hours. Models consistent in building in high pressure from
the east late tonight into Saturday with fairly strong easterly
low level flow. This should stabilize the air mass over much of
the area. Will continue to have slight chances for areas south of
Columbus to Macon until Saturday afternoon in case the boundary
stalls in that area. Dry across the entire area Saturday night.

41

LONG TERM /Sunday through Friday/...
Only a few tweaks were made to the long term. No big changes
overall. Previous discussion included below.

20

Previous...Issued 347 AM EDT FRI JUN 17 2016
LONG TERM /Saturday Night through Thursday/... The last of the
precis chances will be exiting or have exited the area to start
the long term as high pressure builds over the area. The forecast
will remain dry into Tuesday as a high pressure pattern dominates
most of this .

A surface trough ahead of an approaching cold front will affect
mainly N GA Tuesday night with the chance for showers and
thunderstorms and the chance for showers and storms will affect
N and central GA Wednesday into Thursday as an upper trough
moves across the area with the front moving into the area.

Temperatures will start out below normal but return to near or
slightly above normal Monday afternoon and beyond.

BDL

AVIATION...
18Z Update...
Convection should continue to develop on a southward sinking
boundary this afternoon and evening...affecting most of the taf
sites. Some storms expected to be severe.

Winds should remain on the west side through today and frequent
gusts to around 20kt are likely. Models are progging a wind shift
to the east overnight behind the front, increasing the potential
for a bkn deck of stratus overnight.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  62  84 /  20  10   0   5
Atlanta         70  84  65  84 /  20  10   5   5
Blairsville     63  81  57  81 /  10   5   0   5
Cartersville    68  86  63  85 /  20  10   0   5
Columbus        74  86  69  86 /  50  20  10   5
Gainesville     68  82  62  82 /  10  10   0   5
Macon           71  85  65  85 /  40  20  10   5
Rome            68  88  62  86 /  10  10   0   5
Peachtree City  69  85  63  85 /  30  10   5   5
Vidalia         72  85  66  84 /  60  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE
FOLLOWING ZONES: Bleckley...Chattahoochee...Crawford...Crisp...
Dodge...Dooly...Emanuel...Harris...Heard...Houston...Johnson...
Laurens...Macon...Marion...Meriwether...Montgomery...Muscogee...
Peach...Pulaski...Schley...Stewart...Sumter...Talbot...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Webster...
Wheeler...Wilcox.

&&

SHORT TERM...39
LONG TERM....20
AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE
EXPECTED WITH ANY SEVERE THUNDERSTORMS.

THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
PORTIONS OF CENTRAL GEORGIA ON SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 17, 5:23 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     2 NW TAYLORS MILL       32.63N  83.90W
06/17/2016                   CRAWFORD           GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORTS OF NUMEROUS TREES
            DOWN...POWERLINES DOWN...A TREES DOWN ON HOUSES NEAR
            TAYLORS MILL NOT TOO FAR FROM CRAWFORD AND PEACH COUNTY
            BORDER

&&

EVENT NUMBER FFC1600375

KOVACIK
Local storm report, Jun 17, 5:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     DEXTER                  32.43N  83.06W
06/17/2016                   LAURENS            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED NUMEROUS TREES AND SOME
            POWERLINES DOWN ACROSS THE ENTIRE COUNTY

&&

EVENT NUMBER FFC1600376

KOVACIK
Special weather statement, Jun 17, 5:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT FRI JUN 17 2016

GAZ093-095-105-172200-
MACON GA-HOUSTON GA-DOOLY GA-
536 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHWESTERN
HOUSTON AND DOOLY COUNTIES UNTIL 600 PM EDT...

AT 536 PM EDT...A STRONG THUNDERSTORM WAS NEAR DOOLING...OR 10 MILES
EAST OF OGLETHORPE...MOVING SOUTH AT 25 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIENNA...BYROMVILLE...PINEHURST...LILLY AND DOOLING.

LAT...LON 3210 8398 3228 8398 3236 8382 3214 8369
      3207 8380
TIME...MOT...LOC 2136Z 343DEG 23KT 3228 8389
Special weather statement, Jun 17, 5:39 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT FRI JUN 17 2016

GAZ096-097-109-172215-
DODGE GA-BLECKLEY GA-LAURENS GA-
539 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...SOUTHERN
BLECKLEY AND SOUTHWESTERN LAURENS COUNTIES UNTIL 615 PM EDT...

AT 539 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM COCHRAN TO NEAR RENTZ...AND MOVING SOUTHEAST AT 50
MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
COCHRAN...EASTMAN...CHESTER...CADWELL...RENTZ...DUBOIS...PAULK...BAIL
EYS PARK...EMPIRE...RODDY...GRESSTON...PLAINFIELD AND YONKERS.

LAT...LON 3220 8330 3218 8302 3221 8290 3228 8297
      3237 8294 3245 8329 3239 8342
TIME...MOT...LOC 2139Z 308DEG 42KT 3238 8338 3233 8297
Local storm report, Jun 17, 5:41 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     1 S EPHESUS             33.39N  85.25W
06/17/2016                   HEARD              GA   911 CALL CENTER

            THE HEARD COUNTY 911 CENTER REPORTED NUMEROUS TREES
            BLOWN DOWN IN THE NORTHERN PORTION OF THE COUNTY.

&&

EVENT NUMBER FFC1600377

20
Local storm report, Jun 17, 5:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             EPHESUS                 33.41N  85.25W
06/17/2016  E1.00 INCH       HEARD              GA   911 CALL CENTER

            THE HEARD COUNTY 911 CENTER REPORTED QUARTER SIZE HAIL
            IN THE NORTHERN PORTION OF THE COUNTY.

&&

EVENT NUMBER FFC1600378

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jun 16, 9:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 17, 12:24 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
Jun 17, 12:32 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb43 min
Jun 17, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding50 min
Jun 17, 1:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 17, 1:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 1:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 17, 1:55 PM EDTSpecial Weather StatementFFCPolk35 min
Jun 17, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Floyd, Paulding, Polk44 min
Jun 17, 2:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 17, 2:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 17, 2:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes32 min
Jun 17, 2:26 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale34 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCClayton, Henry30 min
Jun 17, 2:45 PM EDTSpecial Weather StatementFFCWarren30 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton18 min
Jun 17, 2:49 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk41 min
Jun 17, 2:52 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton38 min
Jun 17, 2:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 17, 3:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 17, 3:13 PM EDTSpecial Weather StatementFFCFayette32 min
Jun 17, 3:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam42 min
Jun 17, 3:30 PM EDTSpecial Weather StatementFFCJones30 min
Jun 17, 3:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk42 min
Jun 17, 3:37 PM EDTSpecial Weather StatementFFCPike23 min
Jun 17, 3:43 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington47 min
Jun 17, 3:50 PM EDTSevere Thunderstorm WarningFFCJones28 min
Jun 17, 3:52 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson38 min
Jun 17, 3:59 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard46 min
Jun 17, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Washington29 min
Jun 17, 4:05 PM EDTSpecial Weather StatementFFCWarren25 min
Jun 17, 4:08 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 17, 4:09 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 17, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson45 min
Jun 17, 4:23 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jun 17, 4:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson30 min
Jun 17, 4:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach41 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Jun 17, 4:54 PM EDTSpecial Weather StatementFFCJohnson36 min
Jun 17, 4:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup48 min
Jun 17, 4:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens46 min
Jun 17, 5:12 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs28 min
Jun 17, 5:22 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen38 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen46 min
Jun 17, 5:36 PM EDTSpecial Weather StatementFFCDooly24 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 17, 5:50 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox40 min
Jun 17, 6:12 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs33 min
Jun 17, 6:19 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee56 min
Jun 17, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler48 min
Jun 17, 6:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 6:31 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 17, 6:44 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 17, 6:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 17, 7:12 PM EDTSevere Thunderstorm WarningFFCTelfair33 min
Jun 17, 7:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart62 min
Jun 17, 7:15 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes30 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCDooly68 min
Jun 17, 7:27 PM EDTSevere Thunderstorm WarningFFCStewart, Webster35 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Pulaski, Wilcox45 min
Jun 17, 7:37 PM EDTSpecial Weather StatementFFCMacon38 min
Jun 17, 7:49 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes26 min
Jun 17, 7:56 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski49 min
Jun 17, 7:59 PM EDTSpecial Weather StatementFFCWebster46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.